# SDR DXTA200500761

- Difficulty date: June 10, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605251
- Aircraft time: 3,188 hours, 2,479 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Leaking
- Location: Brake Assy
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

BRAKE SYSTEM FAILURE ON GROUND.  AIRCRAFT PUMPED BRAKE LINE FLUID OUT OF NOSE COMPARTMENT ON TO GROUND AROUND NOSE WHEEL.  ASSOCIATED AMBER ANNUNCIATORS + M/C (LOW BRAKE PRESS, ANTI-SKID FAIL).  ITEM IS UNDER INVESTIGATION.
